標題: EXACT SOLUTION IN A SCALE INVARIANT MODEL WITH VANISHING COSMOLOGICAL CONSTANT
作者: KAO, WF
交大名義發表
電子物理學系
National Chiao Tung University
Department of Electrophysics
公開日期: 1-二月-1991
摘要: We analyze a special scale invariant effective theory with vanishing cosmological constant. We show that, in this theory, the spatial-independence of the inflation is implied by the equation of motion incorporated with the Robertson-Walker metric. Furthermore, we find that this theory can be solved exactly for k = O Robertson-Walker spaces. We also find almost exact solution in k not-equal 0 spaces.
URI: http://hdl.handle.net/11536/3870
ISSN: 0577-9073
期刊: CHINESE JOURNAL OF PHYSICS
Volume: 29
Issue: 1
起始頁: 1
結束頁: 6
顯示於類別:期刊論文


文件中的檔案:

  1. A1991EX77500001.pdf